# SDR 0600133354

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330*
- Aircraft serial: 00620
- Aircraft time: 5,914 hours, 906 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F2903037700000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE TWO HOURS OUT FROM NRT RECEIVED -HYD Y RSVR LO LVL-, FOLLOWED COM AND AFTER ABOUT 10 MINUTES RECEIVED -HYD Y RSVR OVHT-.  RETURNED TO NRT WITHOUT DECLARING AN EMERGENCY.  LANDING WAS UNEVENTFUL AND AIRCRAFT TAXIED TO GATE.  FOUND HYDRAULIC TUBE LEAK IN PYLON, REPLACED TUBE, ENGINE DRIVEN PUMP, FILTER AND CASE DRAIN FILTER.  SYSTEM TESTED AND AIRCRAFT RETURNED TO SERVICE.
